# SDR DLM88030337

- Difficulty date: April 4, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 38,457 hours, 30,515 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212A
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD QTY DROPPED FROM 10 QTS TO 4 QTS IN FLT WHEN RT SYSTEM WAS TURNED OFF QTY ROSE TO 15 WHEN RT SYS TURNED ON FOR LANDING SYS QTY DROPPED TO 1 QTY PRESSURE REMAINED GOOD. LEAK FROM RIGHT SYSTEM PRESSURE FILTER MODULE REDUCER - REPLACED O-RING.
